Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6386 Publications


2015 | Journal Article | IST-REx-ID: 6737 | OA
Mondelli, Marco, et al. “Achieving Marton’s Region for Broadcast Channels Using Polar Codes.” IEEE Transactions on Information Theory, vol. 61, no. 2, IEEE, 2015, pp. 783–800, doi:10.1109/tit.2014.2368555.
View | DOI | Download Preprint (ext.) | arXiv
 

2015 | Journal Article | IST-REx-ID: 7070
Yu, Jing Fei, et al. “Magnetization of Underdoped YBa2Cu3Oy above the Irreversibility Field.” Physical Review B, vol. 92, no. 18, 180509, APS, 2015, doi:10.1103/physrevb.92.180509.
View | DOI
 

2015 | Journal Article | IST-REx-ID: 1311
Fischer, Julian L., and Günther Grün. “Finite Speed of Propagation and Waiting Times for the Stochastic Porous Medium Equation: A Unifying Approach.” SIAM Journal on Mathematical Analysis, vol. 47, no. 1, Society for Industrial and Applied Mathematics , 2015, pp. 825–54, doi:10.1137/140960578.
View | DOI
 

2015 | Journal Article | IST-REx-ID: 1313
Fischer, Julian L. “Estimates on Front Propagation for Nonlinear Higher-Order Parabolic Equations: An Algorithmic Approach.” Interfaces and Free Boundaries, vol. 17, no. 1, European Mathematical Society Publishing House, 2015, pp. 1–20, doi:10.4171/IFB/331.
View | DOI
 

2015 | Journal Article | IST-REx-ID: 1314
Fischer, Julian L. “A Posteriori Modeling Error Estimates for the Assumption of Perfect Incompressibility in the Navier-Stokes Equation.” SIAM Journal on Numerical Analysis, vol. 53, no. 5, Society for Industrial and Applied Mathematics , 2015, pp. 2178–205, doi:10.1137/140966654.
View | DOI
 

Search

Filter Publications